# SDR ASAA2022102540536

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 49,894 hours, 14,637 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA TASK CARD 78472000 SPINNER FRONT CONE IS MISSING MORE THEN 50 PERCENT ANODIZED COATING. GROUNDED - YES.  REMOVED & REPLACED #1 ENG SPINNER FRONT CONE REF B737-800 AMM 72-21-01.
